MathSciNet Relay Station
MathSciNet bibliographic data
MR2554552 39A22 (39A30)
Zayed, E. M. E.; El-Moneam, M. A. On the rational recursive sequence $x\sb {n+1}=Ax\sb n+(\beta x\sb n+\gamma x\sb {n-k})/(Bx\sb n+Cx\sb {n-k})$. Comm. Appl. Nonlinear Anal. 16 (2009), no. 3, 91–106.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement